Tiryaki, Aydin and Sahiner, Sinem and Misirli, Emine (2016) Sturm comparison theorems for some elliptic type equations via Picone-tpye inequalities. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (23). pp. 1-20. ISSN 1417-3875
|
Text
p4201.pdf Download (756kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p4201.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 12 Jan 2017 06:05 |
Last Modified: | 12 Jan 2017 06:05 |
URI: | http://real.mtak.hu/id/eprint/45153 |
Actions (login required)
![]() |
Edit Item |